# SDR SWAA092632

- Difficulty date: April 22, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 37,290 hours, 21,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: BAC1508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND UPPER CENTER WING BOX SHEAR TIE FITTING CRACKED AT BS 540, LBL 32.40.  REMOVED AND REPLACED SHEAR TIE FITTING PER SRM.
